# SDR USAA2013112100004

- Difficulty date: November 13, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK LEVEL 2 GALVANIC CORROSION ON CORNER FITTING AT L1 DOORWAY AT FRAME 68, STRINGER 23L.  REPLACED CORNER FITTING AT L1 DOORWAY AT FRAME 68, STRINGER 23L IAW A320 SRM 51-72-11 & DRAWING D53480505.
